# SDR CALA2013051700307

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 62,287 hours, 14,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AT DOOR 2R IS INOPERATIVE.   REMOVED LIGHT FIXTURE ASSY AND FOUND POWER WIRE GOING TO GROUND CONNECTION ON LIGHT FIXTURE WITH REVERSED WIRES. REPAIRED,  OPS CHECKED GOOD IAW AMM 33-51-06.
